It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 12Showing 1 - 20 of 247 for accutane vision. (0.004 seconds)


... I took accutane in my teens for severe acne, which was painful, and was infective. Id have pus oozing from my pimples. I was desperate to find relief. ... (0 replies)
... Yes, I'm aware that night vision may be permanent, but I'm hoping that it ain't the case for me. ... (2 replies)
... Dry eyes make vision fluctuations because when the eye is dry the vision lost focus and vision fluctuations start. I know a lot of people that need GLASSES because of accutane. ... (13 replies)

... itis has been reported in patients with either elevated or normal serum triglyceride levels. In rare instances, fatal hemorrhagic pancreatitis has been reported. Accutane should be stopped if hypertriglyceridemia cannot be controlled at an acceptable level or if symptoms of pancreatitis occur. ... (20 replies)
What is accutane?
Dec 10, 2001
... A women who has taken Accutane should not get pregnant until one month after stopping the medication. After that time, it's safe to become pregnant. ... (1 replies)
... c I was getting blurry vision. I quit the beginning of November. Since then I've gotten two headaches and blurred vision again. ... (7 replies)
... I would STRONGLY recommend to STOP taking accutane immediately. I have taken accutane. ... (2 replies)
... I too had a very bad experience with Accutane that has permanently affected my vision. I have poor night vision now, unable to perceive depth properly. I never had vision problems before Accutane. ... (20 replies)
... achy joints, my triglycerides shot up sky high and I had to avoid alcohol and count my fat grams every day just so I could continue taking accutane. I had vision troubles too, and thinning hair. ... (6 replies)
... I was a little worried about the possible vision problems when I started on accutane because I have slightly poor vision to begin with but nothing has changed for me so far. How far into the treatment did you notice that your vision was starting to change? ... (8 replies)
... my vision was really affected. ... (20 replies)
... I must post this, though...about three nights ago, I had this terrible headache and I had noticed earlier that day that my vision was absolutely terrible! ... (40 replies)
... I suffer from vision changes. Blurred vision. I was told during my treatment that it would be temporary. ... (12 replies)
... the oil gland activity. Since excessive oil gland activity is linked to severe acne, Accutane has been touted as the closest thing to an acne cure. However, since excessive oiliness is only one facet to the acne disease, the results are always temporary. ... (6 replies)
Accutane?
Aug 27, 2004
... Have you ever seen anyone on the cover of a magazine with acne? If so please let me know where you saw this extremely rear magazine! I have no health issues since using roaccutane, both of my parents wear glasses so if it was roaccutane don't you think that my chances of having glasses would be higher? Plus out of four children (remember both my parents wear glasses, my Mum... (102 replies)
Accutane?
Aug 27, 2004
... Well, accutane made me dry eyes. ... (102 replies)
... I'm suffering from VISION LOSS due to accutane. Accutane makes vision fluctuations due to DRYNESS of your tear's gland. I've started wearing glasses together with the accutane. ... (29 replies)
Accutane...
Apr 3, 2005
... to stop all the oil that my face produces...i am kinda scared cuase some of the side effects i read about...here are some, and if you have had these from taking accutane plz tell your story, also did u have to mention accutane to your derm or did they, and how bad were you at the time? ... (4 replies)
... I got mine after a high period of stress. So that could be it. While I was on accutane I didnt experiance any symtoms other then dry skin and getting easily sunburned. My vision is good and has never been an issue as of yet. ... (9 replies)
... The after effects of Accutane can last the rest of your life. Accutane has been known to effect the night vision of people on the medication. So it can cause visionary problems like you are experiencing. ... (9 replies)


Associated Tags: accutane, eye floaters, night vision, vitamin a, vitreous opacities

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 12

All times are GMT -7. The time now is 01:00 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!